Manufacturer Glenmark Pharmaceuticals Ltd
Salt Composition Phenylephrine (5mg/5ml) + Chlorpheniramine Maleate
MRP ₹ 141.00
Inclusive of all taxes
1 Bottle of 100 ml syrup
Alex Syrup is a combination medicine used in the treatment of dry cough. It relieves allergic symptoms such as sneezing, runny nose, watery eyes, and throat irritation. It also provides relief from congestion or stuffiness in the nose
Uses / Indications: Dry cough
- Product composition:
- Phenylephrine (5mg/5ml) + Chlorpheniramine Maleate (2mg/5ml) + Dextromethorphan Hydrobromide (10mg/5ml)
Caution is advised when consuming alcohol with Alex Syrup. Please consult your doctor.
- Pregnancy interaction:
- Alex Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
- Expert advice:
- Alex Syrup helps in the treatment of dry cough. It is usually taken only for a short time until the symptoms clear up. Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon. Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication. Stop taking this medicine and inform your doctor if your cough persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache.
- Side Effects:
- Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them Common side effects of Alex Nausea Vomiting Loss of appetite Headache
- How to use:
- Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Alex Syrup may be taken with or without food, but it is better to take it at a fixed time.
- How it works:
- Alex Syrup is a combination of three medicines: Phenylephrine, Chlorpheniramine Maleate and Dextromethorphan Hydrobromide, which relieves dry cough. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Dextromethorphan Hydrobromide is a cough suppressant that relieves cough by reducing the activity of cough center in the brain.
- Faq for medicine:
- Q. Can the use of Alex Syrup cause sleepiness or drowsiness? Yes, Alex Syrup may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities at the beginning of your treatment until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine. Q. Can I breastfeed while taking Alex Syrup? No, it is not advisable to breastfeed while using Alex Syrup. This medicine contains Chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine. Q. Will Alex Syrup be more effective if taken in more than recommended dose? No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms that are not relieved by the recommended doses, please consult your doctor for re-evaluation.